MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. PRESSURE RATED EXT SET, IV CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A DE C.V. PRESSURE RATED EXT SET, IV CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MZ5303
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It is reported separation.Description: it was reported that "when flushing the valve with nacl, there was a spontaneous misalignment of the valve between the tubing and the valve".
 
Additional Manufacturer Narrative
Investigation result: one mz5303 sample was received without packaging for investigation.No residual fluid was present and no connecting product was returned with the sample.The customer reported that the affected sample was from lot 25079108 and that "when flushing the valve with nacl, there was a spontaneous misalignment of the valve between the tubing and the valve".Visual inspection of the returned sample confirmed the customer's experience; the maxzero was separated from the female luer.The details of this feedback were forwarded to the manufacturing site for investigation.Following a review of the manufacturing process, their analysis confirmed that the separation is most likely to have been caused by an insufficient amount of solvent having been applied to the tubing joint during the assembly process.This is a manually performed assembly step and is likely to have occurred due to human error.A review of the production records for lot 25079108 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.In order to reduce the likelihood of operator error, the production personnel have been informed of this feedback and retrained to ensure that they are following the correct assembly process.Please note, since the manufacture of the affected product, the assembly of this product has moved to an alternative manufacturing site.A review of the customer feedback database indicates that this is an isolated occurrence with no further reports of this nature against the mz5303 product over the past 12 months.
 
Event or Problem Description
The sample available for analysis was used, then disinfected with ddn9 pre-disinfection for 15 minutes.There is no visible damage.The patient was not injured.

Brand Name
PRESSURE RATED EXT SET, IV CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24223357
Report Number9616066-2026-00181
Device Sequence Number8392733
Product Code FPA
UDI-Device Identifier10885403230561
UDI-Public(01)10885403230561(11)250730(17)280729(10)25079108
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMZ5303
Device Lot Number25079108
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown